# SDR SWIA2019052245913

- Difficulty date: April 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT FS 409+96 BETWEEN STR 25L AND STR 25R. (C-CHECK) RO: 05/21/2019 PERFORMED PERMANENT REPAIR ON CORROSION OF EXTERNAL SKIN AT FS409.96 BETWEEN STR25L AND STR25R IAW REO. PRESSURE LEAK CHECK GOOD.
